MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. WARMER, THERMAL, INFUSION FLUID PRODUCT CODE: LGZ

SMITHS MEDICAL ASD, INC. WARMER, THERMAL, INFUSION FLUID PRODUCT CODE: LGZ
Catalog Number H-1129
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a smiths medical normoflo fluid warming device, irrigating system was leaking water, customer suspects bad compressor.No adverse effects were reported.
 
Additional Manufacturer Narrative
Corrected information: the file was inadvertently marked reportable.The event reported under mfr 3012307300-2019-02134 was determined to be not reportable and no further reports will be filed using this file number.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.

Brand Name
WARMER, THERMAL, INFUSION FLUID PRODUCT CODE: LGZ
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8534287
Report Number3012307300-2019-02134
Device Sequence Number19249033
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public50695085812904
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberH-1129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date04/20/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1